Alert archive / California / Small Craft Advisories in 2016

Small Craft Advisory 7, NWS San Diego, CA

March 20, 2016

NWS San Diego, CA issued this small craft advisory at Mar 20, 2016, 1:50 PM PDT. It took effect at Mar 21, 2016, 8:00 PM PDT. It was in force for 30 hr.

The area

The counties it named.

The facts

Issued
Mar 20, 2016, 1:50 PM PDT (20:50 UTC)
In effect from
Mar 21, 2016, 8:00 PM PDT
Expired
Mar 23, 2016, 2:00 AM PDT
In force
30 hr
Issued by
NWS San Diego, CA

The text

As transmitted.

210 
WHUS76 KSGX 202050
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
150 PM PDT SUN MAR 20 2016

...INCREASING WINDS AND SEAS MONDAY EVENING THROUGH TUESDAY NIGHT...

.A PACIFIC STORM SYSTEM MOVING INLAND TO THE NORTH WILL BRING
STRONG AND GUSTY NORTHWEST WINDS AND BUILDING SEAS MONDAY EVENING
THROUGH TUESDAY NIGHT.

PZZ750-775-210700-
/O.NEW.KSGX.SC.Y.0007.160322T0300Z-160323T0900Z/
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
TO 30 NM-
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
150 PM PDT SUN MAR 20 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM MONDAY TO 2 AM PDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 PM MONDAY TO 2 AM PDT
WEDNESDAY. 

* WINDS...NORTHWEST 15 TO 20 KT WITH GUSTS 25 TO 30 KT.

* WAVES/SEAS...COMBINED SEAS 8 TO 11 FEET WITH STEEP WAVES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND COMBINED SEAS OF 10 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
8 follow-up statements
720 
WHUS76 KSGX 210350
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
850 PM PDT SUN MAR 20 2016

...INCREASING WINDS AND SEAS MONDAY EVENING THROUGH TUESDAY
NIGHT...

.A PACIFIC STORM SYSTEM MOVING INLAND TO THE NORTH WILL BRING
STRONG AND GUSTY NORTHWEST WINDS AND BUILDING SEAS MONDAY EVENING
THROUGH TUESDAY NIGHT.

PZZ750-775-211300-
/O.CON.KSGX.SC.Y.0007.160322T0300Z-160323T0900Z/
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
TO 30 NM-
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
850 PM PDT SUN MAR 20 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM MONDAY TO
2 AM PDT WEDNESDAY...

* WINDS...NORTHWEST 15 TO 20 KT WITH GUSTS 25 TO 30 KT.

* WAVES/SEAS...COMBINED SEAS 8 TO 11 FEET WITH STEEP WAVES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND COMBINED SEAS OF 10 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
399 
WHUS76 KSGX 210905
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
205 AM PDT MON MAR 21 2016

...STRONGER WINDS AND HIGHER SEAS THIS EVENING THROUGH TUESDAY
NIGHT...

.A PACIFIC STORM SYSTEM MOVING INLAND TO THE NORTH WILL BRING STRONG
AND GUSTY NORTHWEST WINDS AND HAZARDOUS SEAS LATE TODAY THROUGH
TUESDAY NIGHT.

PZZ750-775-212100-
/O.CON.KSGX.SC.Y.0007.160322T0300Z-160323T0900Z/
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
TO 30 NM-
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
205 AM PDT MON MAR 21 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 2 AM PDT WEDNESDAY...

* WINDS...NORTHWEST 15 TO 20 KT WITH GUSTS 25 TO 30 KT.

* WAVES/SEAS...COMBINED SEAS 8 TO 11 FEET WITH STEEP WAVES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND COMBINED SEAS OF 10 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

MM
556 
WHUS76 KSGX 212051
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
151 PM PDT MON MAR 21 2016

...STRONGER WINDS AND HIGHER SEAS THIS EVENING THROUGH TUESDAY
NIGHT...

.A PACIFIC STORM SYSTEM MOVING INLAND TO THE NORTH WILL CREATE
STRONG AND GUSTY NORTHWEST WINDS AND HAZARDOUS SEAS LATE TODAY
THROUGH TUESDAY NIGHT. CONDITIONS WILL IMPROVE WEDNESDAY MORNING.

PZZ750-775-220500-
/O.CON.KSGX.SC.Y.0007.160322T0300Z-160323T0900Z/
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
TO 30 NM-
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
151 PM PDT MON MAR 21 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 2 AM PDT WEDNESDAY...

* WINDS...NORTHWEST 15 TO 20 KT WITH GUSTS TO 30 KT.

* WAVES/SEAS...COMBINED SEAS 8 TO 11 FEET WITH STEEP WAVES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND COMBINED SEAS OF 10 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

JJT
956 
WHUS76 KSGX 220446
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
946 PM PDT MON MAR 21 2016

...STRONG WINDS AND HIGH SEAS THROUGH TUESDAY NIGHT...

.A PACIFIC STORM SYSTEM MOVING INLAND TO THE NORTH WILL CREATE
STRONG AND GUSTY NORTHWEST WINDS AND HAZARDOUS SEAS THROUGH
TUESDAY NIGHT. CONDITIONS WILL IMPROVE WEDNESDAY MORNING.

PZZ750-775-221315-
/O.CON.KSGX.SC.Y.0007.000000T0000Z-160323T0900Z/
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
TO 30 NM-
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
946 PM PDT MON MAR 21 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT
WEDNESDAY...

* WINDS...NORTHWEST 15 TO 20 KT WITH GUSTS TO 30 KT.

* WAVES/SEAS...COMBINED SEAS 8 TO 11 FEET WITH STEEP WAVES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND COMBINED SEAS OF 10 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

JMB

WEATHER.GOV/SANDIEGO
444 
WHUS76 KSGX 220904
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
204 AM PDT TUE MAR 22 2016

...STRONG WINDS AND HIGH SEAS TODAY AND TONIGHT...

.A LOW PRESSURE SYSTEM MOVING THROUGH NORTHERN CALIFORNIA WILL
CREATE STRONG AND GUSTY NORTHWEST WINDS AND HAZARDOUS SEAS IN THE
SOUTHERN CALIFORNIA COASTAL WATERS TODAY AND TONIGHT. CONDITIONS
WILL IMPROVE EARLY WEDNESDAY MORNING.

PZZ750-775-221715-
/O.CON.KSGX.SC.Y.0007.000000T0000Z-160323T0900Z/
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
TO 30 NM-
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
204 AM PDT TUE MAR 22 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT
WEDNESDAY...

* WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS TO 30 KT.

* WAVES/SEAS...COMBINED SEAS 8 TO 11 FEET WITH STEEP WAVES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND COMBINED SEAS OF 10 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

MM
291 
WHUS76 KSGX 222048
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
148 PM PDT TUE MAR 22 2016

...STRONG WINDS AND HIGH SEAS THROUGH TONIGHT...

.A LOW PRESSURE TROUGH ACROSS THE REGION WILL CONTINUE STRONG AND
GUSTY NORTHWEST WINDS AND HAZARDOUS SEAS IN THE SOUTHERN
CALIFORNIA COASTAL WATERS THROUGH TONIGHT. CONDITIONS WILL
IMPROVE EARLY WEDNESDAY MORNING.

PZZ750-775-230500-
/O.CON.KSGX.SC.Y.0007.000000T0000Z-160323T0900Z/
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
TO 30 NM-
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
148 PM PDT TUE MAR 22 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT
WEDNESDAY...

* WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS TO 30 KT.

* WAVES/SEAS...COMBINED SEAS 8 TO 11 FEET WITH STEEP WAVES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND COMBINED SEAS OF 10 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

JJT
152 
WHUS76 KSGX 230442
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
942 PM PDT TUE MAR 22 2016

...STRONG WINDS AND HIGH SEAS OVERNIGHT...

.A LOW PRESSURE TROUGH ACROSS THE REGION WILL CONTINUE STRONG AND
GUSTY NORTHWEST WINDS AND HAZARDOUS SEAS IN THE SOUTHERN
CALIFORNIA COASTAL WATERS OVERNIGHT. CONDITIONS WILL GRADUALLY IMPROVE
EARLY WEDNESDAY MORNING.

PZZ750-775-230900-
/O.CON.KSGX.SC.Y.0007.000000T0000Z-160323T0900Z/
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
TO 30 NM-
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
942 PM PDT TUE MAR 22 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT
WEDNESDAY...

* WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS TO 30 KT.

* WAVES/SEAS...COMBINED SEAS 8 TO 11 FEET WITH STEEP WAVES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND COMBINED SEAS OF 10 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

JMB

WEATHER.GOV/SANDIEGO
890 
WHUS76 KSGX 230851
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
151 AM PDT WED MAR 23 2016

PZZ750-775-231000-
/O.EXP.KSGX.SC.Y.0007.000000T0000Z-160323T0900Z/
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
TO 30 NM-
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
151 AM PDT WED MAR 23 2016

...SMALL CRAFT ADVISORY WILL EXPIRE AT 2 AM PDT EARLY THIS
MORNING...

WINDS AND SEAS WILL CONTINUE TO SUBSIDE THIS MORNING...SO THE
SMALL CRAFT ADVISORY WILL BE ALLOWED TO EXPIRE AT 2 AM.

$$

GREGORIA

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this small craft advisory went out at Mar 20, 1:31 PM PDT, 19 minutes earlier.

Area forecast discussion, Mar 20, 1:31 PM PDT, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
131 PM PDT SUN MAR 20 2016

.SYNOPSIS...
MORE MARINE CLOUDS...FOG AND PATCHY DRIZZLE ARE EXPECTED TO DEVELOP
AGAIN TONIGHT INTO MON MORNING ALONG THE MESAS AND WESTERN VALLEY
AREAS. COOLER AND BECOMING BREEZY MONDAY AND TUESDAY AS A LOW
PRESSURE TROUGH MOVES ACROSS THE REGION. THE DEEPENING MARINE LAYER
MAY LEAK SOME LIGHT RAIN OR DRIZZLE AT TIMES MONDAY NIGHT INTO EARLY
TUESDAY. THEN...MILD TO SEASONALLY WARM FOR THE REST OF THE WEEK
UNDER NORTHWEST FLOW ALOFT.

&&

.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...

LOW CLOUDS HAVE CLEARED COASTAL AREAS EARLY THIS AFTERNOON BUT REMAIN
OVER PORTIONS OF THE COASTAL WATERS. AT 1 PM PDT...SURFACE PRESSURE
GRADIENTS WERE TRENDING ONSHORE AT 3 TO 5 MBS FROM KSAN TO THE DESERTS
FUELING WESTERLY WINDS OF 15 MPH WITH ISOLATED GUSTS OF 25 TO 30 MPH
IN ONSHORE WIND-PRONE AREAS OF THE MOUNTAINS AND DESERTS.

THE MAIN FORECAST ISSUE OVER THE NEXT 24 HOURS WILL BE FOR FOG
FORMATION AND PERHAPS MORE PATCHY DRIZZLE. SYNOPTIC TRENDS SUGGEST
A MODEST DEEPENING OF THE MARINE LAYER AS ONSHORE TRENDS INCREASE.
HOWEVER...THE MODELED SURFACE PRESSURE FIELDS DO NOT STRENGTHEN
APPRECIABLY AND SFC-500 MB HEIGHTS BUMP UP SLIGHTLY. THE 12Z WRFEMS
SOUNDING AT KSAN SHOWS ALMOST NO CHANGE IN HEIGHT OF THE
INVERSION BASE...EVEN AS IT WEAKENS SEVERAL DEGREES. THIS SEEMS
REASONABLE AND WAS FOLLOWED FOR LOCATION OF FOG/PATCHY DRIZZLE
INLAND. THE WEAKENED INVERSION SHOULD ALLOW FOR MORE RAPID CLEARING
MID-TO-LATE MORNING ON MON OVER COASTAL/WESTERN VALLEYS.

ONSHORE FLOW WILL ALREADY BE RAMPING UP OVER THE MTS TONIGHT...AND
WILL CONTINUE TO INCREASE THROUGH MON INTO TUE WHEN A WIND ADVISORY
WILL LIKELY BE NEEDED FOR MTN/DESERT AREAS. COOLER MON/TUE...THEN
FAIR AND WARMER INTO NEXT WEEKEND UNDER DRY NW FLOW ALOFT.

LOW PRESSURE OVER THE GULF OF ALASKA IS FORECAST TO DROP SE AS A
TROUGH MON/TUE...THEN REFORM OVER EASTERN COLORADO ON WED. AS THE
TROUGH SLIDES SE...HEIGHTS WILL FALL OVER CALIFORNIA AND ONSHORE FLOW
WILL INCREASE WITH RAIN/SNOW SPREADING FROM NORTHERN INTO CENTRAL
PORTIONS OF THE STATE. FOR SOCAL...THE FALLING HEIGHTS AND INCREASING
ONSHORE FLOW WILL RESULT IN STRONG WESTERLY WINDS OVER THE MTS/
DESERTS WHERE ADVISORIES MAY BE NEEDED. A FEW SHOWERS COULD BREAK
OUT OVER SOCAL AS WELL...BUT THE QPF IS VERY LOW. ANY IMPACT WOULD
BE TO TRAVEL...ESPECIALLY DURING THE MORNING COMMUTES IF SOME ROADS
GET WET.

LOOKING AHEAD...BOTH 12Z RUNS OF THE ECMWF/GFS BUILD A STRONG RIDGE
BTWN 130-140W OVER THE EASTPAC LATE IN THE WEEK. THIS WILL ONCE AGAIN
BLOCK ANY STORMS FROM AFFECTING MUCH OF CA THROUGH NEXT WEEKEND. THE
MODELS ONLY SHOW THE RIDGE AMPLIFYING FURTHER INTO THE HIGH LATITUDES
EARLY NEXT WEEK...WHICH OPENS THE DOOR FOR SHORTWAVES TO DIG DOWN THE
EASTERN FLANK OF THE BLOCK INTO THE WESTERN U.S. EVEN THE 12Z ECMWF
HAS JUMPED ON BOARD (IN A BIG WAY) WITH THE GFS/GEM RUNS IN DEEPENING
A TROUGH ACROSS THE WEST.

WHILE CONFIDENCE IN THE DETAILS OF THIS REMAINS LOW...THE MAIN UPSHOT
OF THE MODEL CONSENSUS SHOULD ENSURE COOLER WEATHER ACROSS SOCAL
EARLY NEXT WEEK. IF THE TROUGH DIGS ENOUGH...SOME PRECIP WITH LOW
MOUNTAIN SNOW LEVELS ARE POSSIBLE HERE BY THE END OF THE MONTH...BUT
PROSPECTS DO NOT LOOK GOOD AT THIS POINT FOR MAKING UP THE PRECIP
DEFICIT WE ARE ACCRUING IN MARCH.

&&

.AVIATION...

201530Z...COAST/VALLEYS...MOSTLY CLEAR...EXCEPT FOR AREAS OF LOW
CLOUDS OVER THE COASTAL WATERS. LOW CLOUDS WITH BASES AROUND 700 FT
MSL AND TOPS TO 1500 FT MSL WILL RETURN TO THE COASTAL AIRPORTS
AFTER 03Z MONDAY AND SPREAD 10-15 MILES INLAND OVERNIGHT...WITH VIS
1-3SM AND LOCALLY BELOW 1SM OBSCURING HIGHER TERRAIN. EXPECT LOW
CLOUDS AND FOG TO CLEAR TO THE COAST BY 18Z MON. CONFIDENCE IN THE
TIMING IS MODERATE AT BEST. OTHERWISE SCATTERED CLOUDS AOA 15000 FT
AND UNRESTRICTED VISIBILITY THROUGH MONDAY.

MOUNTAINS/DESERTS...SCATTERED HIGH CLOUDS AND UNRESTRICTED
VISIBILITY WILL CONTINUE THROUGH MONDAY.

&&

.MARINE...

200 PM...NO HAZARDOUS MARINE WEATHER IS EXPECTED THROUGH MONDAY. WNW
WINDS GUSTING 20-30 KT ARE POSSIBLE OVER THE COASTAL WATERS MONDAY
EVENING THROUGH WEDNESDAY. THE STRONGEST WINDS ARE EXPECTED ON
TUESDAY. COMBINED SEAS WILL BUILD TO 8-11 FT OVER THE OUTER WATERS
TUESDAY INTO WEDNESDAY.

&&

.BEACHES...

200 PM...A 6 FT SWELL FROM 290 DEGREES WITH A 14 SECOND PERIOD WILL
CONTINUE TO GENERATE SURF OF 3 TO 5 FT WITH STRONG RIP CURRENTS. THE
SWELL AND SURF WILL LOWER SLIGHTLY ON MONDAY. A SERIES OF LARGER WNW
SWELLS WITH SHORTER PERIODS WILL BRING HIGHER SURF TUESDAY INTO
WEDNESDAY...THEN SWELL AND SURF WILL LOWER LATE WEDNESDAY.

&&

.SKYWARN...
SKYWARN ACTIVATION IS NOT REQUESTED. HOWEVER WEATHER SPOTTERS ARE
ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS.

&&

.SGX WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
PZ...SMALL CRAFT ADVISORY FROM 8 PM MONDAY TO 2 AM PDT WEDNESDAY FOR
     COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER
     AND OUT TO 30 NM-WATERS FROM SAN MATEO POINT TO THE MEXICAN
     BORDER EXTENDING 30 TO 60 NM OUT INCLUDING SAN CLEMENTE
     ISLAND.
&&

PUBLIC...JAD
AVIATION/MARINE/BEACHES...PG

Nearby

Small Craft Advisories in California, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.